Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone has this side effect on Nardil?

Posted by Maxime on April 18, 2005, at 21:38:44

In reply to Re: Anyone has this side effect on Nardil? Maxime, posted by ixus on April 18, 2005, at 16:03:53

> I am getting confused. Nardil is supposed to help atypicals, where the major symptoms are letargy, leaden paralysis, lack of concentration. I am getting tired on Parnate too, but late in the evening and I think this is related to amphetamine
> metabolites decomposition. I had similar feeling on Concerta late in the day.
> /ixus

Yes, Parnate fatigue hits in the afternoon. I think SLS or Ed explained why but I don't remember because my concentration is shot.

Maxime



>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:485689
URL: http://www.dr-bob.org/babble/20050418/msgs/486226.html